# SDR SWAA2019071935126

- Difficulty date: July 1, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 69,684 hours, 41,054 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100013
- Part serial: 000373
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB #4 FAILED (NDT) ROTO INSPECTION FINDING A CRACK FROM FORWARD LOWER SECTION.  REPAIRED RIB #4 PER EA.
